Open Access
Translator Disclaimer
2013 Solutions and Conservation Laws of a (2+1)-Dimensional Boussinesq Equation
Letlhogonolo Daddy Moleleki, Chaudry Masood Khalique
Abstr. Appl. Anal. 2013(SI48): 1-8 (2013). DOI: 10.1155/2013/548975

Abstract

We study a nonlinear evolution partial differential equation, namely, the (2+1)-dimensional Boussinesq equation. For the first time Lie symmetry method together with simplest equation method is used to find the exact solutions of the (2+1)-dimensional Boussinesq equation. Furthermore, the new conservation theorem due to Ibragimov will be utilized to construct the conservation laws of the (2+1)-dimensional Boussinesq equation.

Citation

Download Citation

Letlhogonolo Daddy Moleleki. Chaudry Masood Khalique. "Solutions and Conservation Laws of a (2+1)-Dimensional Boussinesq Equation." Abstr. Appl. Anal. 2013 (SI48) 1 - 8, 2013. https://doi.org/10.1155/2013/548975

Information

Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 1293.35016
MathSciNet: MR3108472
Digital Object Identifier: 10.1155/2013/548975

Rights: Copyright © 2013 Hindawi

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.2013 • No. SI48 • 2013
Back to Top